# SDR SCNA97353

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD FLOOR TRACK LIGHT WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED FORWARD TRACK EMERGENCY LIGHTS BATTERY PACK IAW B727 MM 33-50-51, LIGHTS CHECKED GOOD.
